# SDR SWAA117257

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 44,017 hours, 25,522 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT HORIZONTAL STABILIZER VERTICAL RIB CRACKED AT STA 92.7.  REPAIRED RIB IAW EA.
